# SDR HALA2009102200478

- Difficulty date: October 22, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,867 hours, 31,414 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R REV ISLN VAL EICAS MESSAGE DISPLAYED.  INTERROGATED T/R RELAY MODULE IN MAIN E/E COMPARTMENT. EICAS MSG CLEARED AND NO FAULTS INDICATED. OPS CHK OF T/R DEPLOYMENT, DEPLOYED NML. OK FOR SERVICE.
